Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

A Summer of Tane

  • entries
    13
  • comments
    2
  • views
    6,718

Week 5

JDW

560 views

So I've been slack, havnt done my week 5 update and also wanted to do a 'one month summary' entry aswell, maybe I'll do that another day.

Week 5:

Not much change which I perceive as good. Redness still annoying but I think it may be slightly improving. A couple new small pimples on my cheek. The oiliness of my skin is reducing though which is good, before I'd have to blot my skin atleast once a day, usually after a few hours, now though I can get through the day without needing to, depending on conditions (weather, what I'm doing) I might only get a little shiny. Another thing which has been improved is the blackheads on my nose, during the first couple of weeks I felt like there were more/more noticeable but now i know that they were being pushed out because I currently have barley any. Now only the pores remain and I'd guesstimate I had around 50, (they didn't really bother me) but now i can count on one hand how many are left and I'm pretty sure they'll all be gone in a couple of weeks.

The only other real annoying side effect, along with he redness, is that I'm more prone to blushing. Prior I was generally an easy blusher in embarrassing situations and not only would i blush but I'd feel myself blushing and make it worse. Now when i do something stupid like being clumsy, example would be trip when I'm walking, I can feel my face start to blush when in the past I'd just shrug it off. This being said I havnt had the chance to actually see if it looks like I'm blushing, though I can feel it, or if its noticeable with my already red face. My lips also went a bit crazy this week, they started to get these random bumps on them and a small 'rash' appeared around my lips making them appear larger, especially at the corners. Think the jokers lips on a much smaller scale. I believe this was because i tried 'blistex intensive repair lip balm' and irritated my lips, I stopped using it and the lumps have gone away and the 'rash' reduced though not completely gone. Paw paw ointment and vaseline it is. I did buy a chapstick though because when I'm doing stuff paw paw/vaseline make my lips way too shiny. The chapstick i bought was burts bees beeswax chapstick and it works well enough, lips dont feel dry with it on and my lips look somewhat normal and not shiny, I'll only use this when i have to and slather my lips with paw paw ointment when I'm not doing stuff.

Finally during week 5 I went for my 1 month update with my derm. In my last entry I wrote how I was expecting to be bumped up to 60mg or possibly even higher so I could get off this drug faster. Bad news is no change in dosage and she wants me to be on 40mg for my whole course... I can see the pros but this means I'll be on accutane for 8 months. She didnt want to bump me up because of the increase in side effects, the mildness of my acne and the improvement I've had already. I can see how staying on 40mg makes sense and if i get the redness under control I would be much more for it. My side effects have been mild as, and if the redness does go away you could question whether I was even on accutane, as long as I moisturize and keep my lips in check. This being said I still find 8 months a long time and could possibly rather a slightly higher dosage and side effects for a shorter course. Like ripping off a band-aid was how I initially wanted it done. 50mg instead of 40mg would reduce my course by a month.



0 Comments


Recommended Comments

There are no comments to display.

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×